CureZone   Log On   Join
bad reaction with milk thistle?
 
jessers11581 Views: 18,437
Published: 16 years ago
 

bad reaction with milk thistle?


I took one 1000 mg. capsule of milk thistle this afternoon along with my lunch and about an hour later, I got super tired, weak, chilled, etc. I can't tell if this is a result of the supplement or not. I have experienced similar feelings with other products, such as Three Lac (for candida), but assumed it was a die-off reaction from yeast overgrowth. I suspect that I have an issue with candida because of my compulsive Sugar addiction, as well as because of some digestive problems, mental fogginess, etc. So what do you think about the milk thistle? How likely is it that this caused a negative reaction? Is there any reason for me NOT to take it, or any other drug/supplement that would contraindicate its use? I am currently taking: an SSRI for anxiety (Luvox 200 mg.), birth control pill (Yasmin), Three-Lac, oxygen elements drops, a multi-vitimin, a B-complex vitamin, 240 mg. gingko biloba, and magnolia bark (Relora). I'm so confused about what to do. I just want to feel better, and especially, I want to feel like I don't have to stuff my face full of Sugar all the time. This is really the biggest issue. I CANNOT control my eating habits. Help!
 

 
Printer-friendly version of this page Email this message to a friend
Alert Moderators
Report Spam or bad message  Alert Moderators on This GOOD Message

This Forum message belongs to a larger discussion thread. See the complete thread below. You can reply to this message!


 

Donate to CureZone


CureZone Newsletter is distributed in partnership with https://www.netatlantic.com


Contact Us - Advertise - Stats

Copyright 1999 - 2021  www.curezone.org

0.734 sec, (1)